Titlebar

Export bibliographic data
Literature by the same author
plus on the publication server
plus at Google Scholar

 

On the existence of force-free magnetic fields with small nonconstant α in exterior domains

Title data

Kaiser, Ralf ; Neudert, M. ; von Wahl, Wolf:
On the existence of force-free magnetic fields with small nonconstant α in exterior domains.
In: Communications in Mathematical Physics. Vol. 211 (2000) Issue 1 . - pp. 111-136.
ISSN 1432-0916
DOI: https://doi.org/10.1007/s002200050804

Review:

Further data

Item Type: Article in a journal
Refereed: Yes
Subject classification: Mathematics Subject Classification Code: 35Q60 (76W05 85A30)
Institutions of the University: Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Mathematics VI (Nonlinear Analysis and Mathematical Physics) > Chair Mathematics VI (Nonlinear Analysis and Mathematical Physics) - Univ.-Prof. Dr. Thomas Kriecherbauer
Result of work at the UBT: Yes
DDC Subjects: 500 Science > 510 Mathematics
Date Deposited: 22 Mar 2021 14:10
Last Modified: 22 Mar 2021 14:10
URI: https://eref.uni-bayreuth.de/id/eprint/64118